Alert archive / South Dakota / Wind Advisories in 2016
Wind Advisory 3, NWS Rapid City, SD
NWS Rapid City, SD issued this wind advisory at Feb 23, 2016, 7:38 PM MST for 16 counties in South Dakota. It took effect at Feb 24, 2016, 7:00 AM MST. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Feb 23, 2016, 7:38 PM MST (02:38 UTC)
- In effect from
- Feb 24, 2016, 7:00 AM MST
- Expired
- Feb 24, 2016, 5:00 PM MST
- In force
- 10 hr
- Issued by
- NWS Rapid City, SD
Counties Bennett County, SD, Butte County, SD, Custer County, SD, Fall River County, SD, Haakon County, SD, Harding County, SD, Jackson County, SD, Lawrence County, SD, Meade County, SD, Mellette County, SD, Oglala Lakota County, SD, Pennington County, SD, Perkins County, SD, Todd County, SD, Tripp County, SD, Ziebach County, SD
The radar
The Rapid City radar (KUDX), 45 km from the middle of the area, began a volume at 02:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Rapid City, SD (KRAP), launched 00:00Z, 2.6 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2238 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 5 m²/s²
- 0-3 km storm-relative helicity
- 76 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
214 WWUS73 KUNR 240238 NPWUNR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE RAPID CITY SD 738 PM MST TUE FEB 23 2016 SDZ001-002-012>014-025>027-030>032-041>044-072>074-241300- /O.NEW.KUNR.WI.Y.0003.160224T1400Z-160225T0000Z/ HARDING-PERKINS-BUTTE-NORTHERN MEADE CO PLAINS-ZIEBACH- NORTHERN FOOT HILLS-RAPID CITY-SOUTHERN FOOT HILLS- CUSTER CO PLAINS-PENNINGTON CO PLAINS-HAAKON-FALL RIVER- OGLALA LAKOTA-JACKSON-BENNETT-STURGIS/PIEDMONT FOOT HILLS- SOUTHERN MEADE CO PLAINS-HERMOSA FOOT HILLS- INCLUDING THE CITIES OF...BUFFALO...LEMMON...BISON... BELLE FOURCHE...FAITH...DUPREE...SPEARFISH...RAPID CITY... EDGEMONT...HOT SPRINGS...FOLSOM...WALL...PHILIP...ARDMORE... OELRICHS...PINE RIDGE...KYLE...KADOKA...MARTIN...STURGIS... UNION CENTER...HERMOSA 738 PM MST TUE FEB 23 2016 ...WIND ADVISORY IN EFFECT FROM 7 AM TO 5 PM MST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN RAPID CITY HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 7 AM TO 5 PM MST WEDNESDAY. * TIMING...WINDS WILL INCREASE EARLY WEDNESDAY MORNING AS A STRONG COLD FRONT MOVES THROUGH THE NORTHERN PLAINS. THE GUSTY WINDS WILL DIMINISH QUICKLY WEDNESDAY EVENING. * WINDS...NORTHWEST 20 TO 35 MPH WITH GUSTS UP TO 50 MPH. * IMPACTS...SUDDEN WIND GUSTS CAN CAUSE DRIVERS TO LOSE CONTROL... ESPECIALLY IN LIGHTWEIGHT OR HIGH PROFILE VEHICLES. STRONG WINDS CAN CAUSE BLOWING DUST...REDUCED VISIBILITY...AND FLYING DEBRIS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS 30 MPH WINDS...OR GUSTS OVER 45 MPH...ARE EXPECTED OR OCCURRING. && $$ SDZ046-047-049-241300- /O.NEW.KUNR.WI.Y.0003.160224T1600Z-160225T0000Z/ MELLETTE-TODD-TRIPP- INCLUDING THE CITIES OF...WHITE RIVER...MISSION...WINNER 838 PM CST TUE FEB 23 2016 ...WIND ADVISORY IN EFFECT FROM 10 AM TO 6 PM CST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN RAPID CITY HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 6 PM CST WEDNESDAY. * TIMING...WINDS WILL INCREASE WEDNESDAY MORNING AS A STRONG COLD FRONT MOVES THROUGH THE NORTHERN PLAINS. THE GUSTY WINDS WILL DIMINISH QUICKLY WEDNESDAY EVENING. * WINDS...NORTHWEST 20 TO 35 MPH WITH GUSTS UP TO 45 MPH. * IMPACTS...SUDDEN WIND GUSTS CAN CAUSE DRIVERS TO LOSE CONTROL... ESPECIALLY IN LIGHTWEIGHT OR HIGH PROFILE VEHICLES. STRONG WINDS CAN CAUSE BLOWING DUST...REDUCED VISIBILITY...AND FLYING DEBRIS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS 30 MPH WINDS...OR GUSTS OVER 45 MPH...ARE EXPECTED OR OCCURRING. && $$
5 follow-up statements
361 WWUS73 KUNR 241011 NPWUNR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE RAPID CITY SD 311 AM MST WED FEB 24 2016 SDZ027-041-241115- /O.CAN.KUNR.WI.Y.0003.160224T1400Z-160225T0000Z/ SOUTHERN FOOT HILLS-FALL RIVER- INCLUDING THE CITIES OF...EDGEMONT...HOT SPRINGS...ARDMORE... OELRICHS 311 AM MST WED FEB 24 2016 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN RAPID CITY HAS CANCELLED THE WIND ADVISORY. WINDS WILL NOT BE AS STRONG AS WERE EXPECTED TODAY. HOWEVER...A FEW WIND GUSTS TO NEAR 40 MPH ARE POSSIBLE DURING THE MIDDAY AND EARLY AFTERNOON HOURS. $$ SDZ001-002-012>014-025-026-030>032-042>044-072>074-250000- /O.CON.KUNR.WI.Y.0003.160224T1400Z-160225T0000Z/ HARDING-PERKINS-BUTTE-NORTHERN MEADE CO PLAINS-ZIEBACH- NORTHERN FOOT HILLS-RAPID CITY-CUSTER CO PLAINS- PENNINGTON CO PLAINS-HAAKON-OGLALA LAKOTA-JACKSON-BENNETT- STURGIS/PIEDMONT FOOT HILLS-SOUTHERN MEADE CO PLAINS- HERMOSA FOOT HILLS- INCLUDING THE CITIES OF...BUFFALO...LEMMON...BISON... BELLE FOURCHE...FAITH...DUPREE...SPEARFISH...RAPID CITY... FOLSOM...WALL...PHILIP...PINE RIDGE...KYLE...KADOKA...MARTIN... STURGIS...UNION CENTER...HERMOSA 311 AM MST WED FEB 24 2016 ...WIND ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 5 PM MST THIS AFTERNOON... * TIMING...WINDS WILL INCREASE THIS MORNING AS A COLD FRONT MOVES THROUGH THE AREA. THE GUSTY WINDS WILL DIMINISH QUICKLY AROUND SUNSET. * WINDS...NORTHWEST 20 TO 35 MPH WITH GUSTS TO AROUND 45 MPH. * IMPACTS...SUDDEN WIND GUSTS CAN CAUSE DRIVERS TO LOSE CONTROL... ESPECIALLY IN LIGHTWEIGHT OR HIGH PROFILE VEHICLES. STRONG WINDS CAN CAUSE BLOWING DUST...REDUCED VISIBILITY...AND FLYING DEBRIS. $$ SDZ046-047-049-250000- /O.CON.KUNR.WI.Y.0003.160224T1600Z-160225T0000Z/ MELLETTE-TODD-TRIPP- INCLUDING THE CITIES OF...WHITE RIVER...MISSION...WINNER 411 AM CST WED FEB 24 2016 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM CST THIS EVENING... * TIMING...WINDS WILL INCREASE LATE THIS MORNING AS A COLD FRONT MOVES THROUGH THE AREA. THE GUSTY WINDS WILL DIMINISH QUICKLY AROUND SUNSET. * WINDS...NORTHWEST 20 TO 30 MPH WITH GUSTS UP TO 45 MPH. * IMPACTS...SUDDEN WIND GUSTS CAN CAUSE DRIVERS TO LOSE CONTROL... ESPECIALLY IN LIGHTWEIGHT OR HIGH PROFILE VEHICLES. STRONG WINDS CAN CAUSE BLOWING DUST...REDUCED VISIBILITY...AND FLYING DEBRIS. $$
753 WWUS73 KUNR 241133 NPWUNR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE RAPID CITY SD 433 AM MST WED FEB 24 2016 SDZ001-002-012>014-025-026-030>032-042>044-072>074-250000- /O.CON.KUNR.WI.Y.0003.160224T1400Z-160225T0000Z/ HARDING-PERKINS-BUTTE-NORTHERN MEADE CO PLAINS-ZIEBACH- NORTHERN FOOT HILLS-RAPID CITY-CUSTER CO PLAINS- PENNINGTON CO PLAINS-HAAKON-OGLALA LAKOTA-JACKSON-BENNETT- STURGIS/PIEDMONT FOOT HILLS-SOUTHERN MEADE CO PLAINS- HERMOSA FOOT HILLS- INCLUDING THE CITIES OF...BUFFALO...LEMMON...BISON... BELLE FOURCHE...FAITH...DUPREE...SPEARFISH...RAPID CITY... FOLSOM...WALL...PHILIP...PINE RIDGE...KYLE...KADOKA...MARTIN... STURGIS...UNION CENTER...HERMOSA 433 AM MST WED FEB 24 2016 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... * TIMING...WINDS WILL INCREASE THIS MORNING AS A COLD FRONT MOVES THROUGH THE AREA. THE GUSTY WINDS WILL DIMINISH QUICKLY AROUND SUNSET. * WINDS...NORTHWEST 20 TO 35 MPH WITH GUSTS TO AROUND 45 MPH. * IMPACTS...SUDDEN WIND GUSTS CAN CAUSE DRIVERS TO LOSE CONTROL... ESPECIALLY IN LIGHTWEIGHT OR HIGH PROFILE VEHICLES. STRONG WINDS CAN CAUSE BLOWING DUST...REDUCED VISIBILITY...AND FLYING DEBRIS. $$ SDZ046-047-049-250000- /O.CON.KUNR.WI.Y.0003.160224T1600Z-160225T0000Z/ MELLETTE-TODD-TRIPP- INCLUDING THE CITIES OF...WHITE RIVER...MISSION...WINNER 533 AM CST WED FEB 24 2016 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM CST THIS EVENING... * TIMING...WINDS WILL INCREASE LATE THIS MORNING AS A COLD FRONT MOVES THROUGH THE AREA. THE GUSTY WINDS WILL DIMINISH QUICKLY AROUND SUNSET. * WINDS...NORTHWEST 20 TO 30 MPH WITH GUSTS UP TO 45 MPH. * IMPACTS...SUDDEN WIND GUSTS CAN CAUSE DRIVERS TO LOSE CONTROL... ESPECIALLY IN LIGHTWEIGHT OR HIGH PROFILE VEHICLES. STRONG WINDS CAN CAUSE BLOWING DUST...REDUCED VISIBILITY...AND FLYING DEBRIS. $$
233 WWUS73 KUNR 241658 NPWUNR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE RAPID CITY SD 958 AM MST WED FEB 24 2016 SDZ001-002-012>014-025-026-030>032-042>044-046-047-049-072>074- 250000- /O.CON.KUNR.WI.Y.0003.000000T0000Z-160225T0000Z/ HARDING-PERKINS-BUTTE-NORTHERN MEADE CO PLAINS-ZIEBACH- NORTHERN FOOT HILLS-RAPID CITY-CUSTER CO PLAINS- PENNINGTON CO PLAINS-HAAKON-OGLALA LAKOTA-JACKSON-BENNETT- MELLETTE-TODD-TRIPP-STURGIS/PIEDMONT FOOT HILLS- SOUTHERN MEADE CO PLAINS-HERMOSA FOOT HILLS- INCLUDING THE CITIES OF...BUFFALO...LEMMON...BISON... BELLE FOURCHE...FAITH...DUPREE...SPEARFISH...RAPID CITY... FOLSOM...WALL...PHILIP...PINE RIDGE...KYLE...KADOKA...MARTIN... WHITE RIVER...MISSION...WINNER...STURGIS...UNION CENTER...HERMOSA 958 AM MST WED FEB 24 2016 /1058 AM CST WED FEB 24 2016/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST /6 PM CST/ THIS AFTERNOON... * TIMING...GUSTY WINDS WILL CONTINUE THROUGH THE AFTERNOON BEFORE DIMINISHING QUICKLY AROUND SUNSET. * WINDS...NORTHWEST 20 TO 35 MPH WITH GUSTS TO AROUND 45 MPH. * IMPACTS...SUDDEN WIND GUSTS CAN CAUSE DRIVERS TO LOSE CONTROL... ESPECIALLY IN LIGHTWEIGHT OR HIGH PROFILE VEHICLES. STRONG WINDS CAN CAUSE BLOWING DUST. $$
508 WWUS73 KUNR 242119 NPWUNR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE RAPID CITY SD 219 PM MST WED FEB 24 2016 SDZ001-002-012>014-025-026-030>032-042>044-046-047-049-072>074- 250000- /O.CON.KUNR.WI.Y.0003.000000T0000Z-160225T0000Z/ HARDING-PERKINS-BUTTE-NORTHERN MEADE CO PLAINS-ZIEBACH- NORTHERN FOOT HILLS-RAPID CITY-CUSTER CO PLAINS- PENNINGTON CO PLAINS-HAAKON-OGLALA LAKOTA-JACKSON-BENNETT- MELLETTE-TODD-TRIPP-STURGIS/PIEDMONT FOOT HILLS- SOUTHERN MEADE CO PLAINS-HERMOSA FOOT HILLS- INCLUDING THE CITIES OF...BUFFALO...LEMMON...BISON... BELLE FOURCHE...FAITH...DUPREE...SPEARFISH...RAPID CITY... FOLSOM...WALL...PHILIP...PINE RIDGE...KYLE...KADOKA...MARTIN... WHITE RIVER...MISSION...WINNER...STURGIS...UNION CENTER...HERMOSA 219 PM MST WED FEB 24 2016 /319 PM CST WED FEB 24 2016/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST /6 PM CST/ THIS AFTERNOON... * TIMING...GUSTY WINDS WILL CONTINUE THROUGH THE AFTERNOON BEFORE DIMINISHING QUICKLY AROUND SUNSET. * WINDS...NORTHWEST 20 TO 35 MPH WITH GUSTS TO AROUND 45 MPH. * IMPACTS...SUDDEN WIND GUSTS CAN CAUSE DRIVERS TO LOSE CONTROL... ESPECIALLY IN LIGHTWEIGHT OR HIGH PROFILE VEHICLES. STRONG WINDS CAN CAUSE BLOWING DUST. $$
718 WWUS73 KUNR 250000 NPWUNR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE RAPID CITY SD 500 PM MST WED FEB 24 2016 SDZ001-002-012>014-025-026-030>032-042>044-046-047-049-072>074- 250100- /O.EXP.KUNR.WI.Y.0003.000000T0000Z-160225T0000Z/ HARDING-PERKINS-BUTTE-NORTHERN MEADE CO PLAINS-ZIEBACH- NORTHERN FOOT HILLS-RAPID CITY-CUSTER CO PLAINS- PENNINGTON CO PLAINS-HAAKON-OGLALA LAKOTA-JACKSON-BENNETT- MELLETTE-TODD-TRIPP-STURGIS/PIEDMONT FOOT HILLS- SOUTHERN MEADE CO PLAINS-HERMOSA FOOT HILLS- INCLUDING THE CITIES OF...BUFFALO...LEMMON...BISON... BELLE FOURCHE...FAITH...DUPREE...SPEARFISH...RAPID CITY... FOLSOM...WALL...PHILIP...PINE RIDGE...KYLE...KADOKA...MARTIN... WHITE RIVER...MISSION...WINNER...STURGIS...UNION CENTER...HERMOSA 500 PM MST WED FEB 24 2016 /600 PM CST WED FEB 24 2016/ ...WIND ADVISORY WILL EXPIRE AT 5 PM MST /6 PM CST/ THIS AFTERNOON... GUSTY NORTHWEST WINDS WILL CONTINUE TO DIMINISH THROUGH THE EARLY EVENING HOURS. THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE AT 5 PM MST. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Rapid City, SD wrote its last area forecast discussion before this wind advisory went out at Feb 23, 4:57 PM MST, 2 hours 41 minutes earlier.
Area forecast discussion, Feb 23, 4:57 PM MST, 2 hours 41 minutes before
AREA FORECAST DISCUSSION FOR WESTERN SD AND NORTHEASTERN WY NATIONAL WEATHER SERVICE RAPID CITY SD 457 PM MST TUE FEB 23 2016 .SHORT TERM...THIS EVENING THROUGH WEDNESDAY NIGHT ISSUED AT 231 PM MST TUE FEB 23 2016 WATER VAPOR IMAGERY SHOWS WEAK RIDGING BUILDING INTO THE AREA TODAY BEHIND AN UPPER WAVE NOW CROSSING THE ERN DAKOTAS. SURFACE HIGH PRESSURE IS EXTENDING FROM CNTRL CNDA TO THE NRN PLAINS AND INTO THE CNTRL TO NRN ROCKIES. MOSTLY CLEAR SKIES ACROSS THE CWA WILL CONTINUE TONIGHT...HOWEVER HIGH PRESSURE WILL BREAK DOWN AS THE NEXT UPPER WAVE QUICKLY APPROACHES THE AREA. CLOUDS WILL INCREASE OVER NW SD LATE TONIGHT INTO WED MRNG. LOWS TONIGHT WILL BE IN THE 20S. THE UPPER WAVE WILL PUSH THROUGH ERN MT LATE TONIGHT INTO THE CNTRL DAKOTAS WEDNESDAY. A COLD FRONT WILL PUSH THROUGH TOMORROW MRNG WITH WINDS BECOMING GUSTY BEHIND THE FRONT. FORECAST PROFILES SHOWS WINDS PERHAPS REACHING MIN ADVISORY CRITERIA...SO WILL LET MIDSHIFT TAKE A LOOK AT THE LATEST TRENDS BEFORE CONSIDERING THE POSSIBILITY OF HEADLINES. MODELS CONTINUE TO AGREE ON LIGHT PRECIP DEVELOPING MAINLY N/E OF THE CWA. SOME LIGHT RA/SN SHOWERS COULD SKIM PARTS OF NW SD IN THE MORNING AND SCNTRL SD IN THE EARLY AFTN...SO HAVE KEPT SL CHC POPS AND EXTENDED THEM FARTHER INTO SCNTRL SD. REST OF THE CWA WILL BE DRY AND MOSTLY SUNNY. HIGHS WEDNESDAY WILL BE IN THE MID 30S TO MID 40S...AND LOWS WED NIGHT IN THE MID TEENS TO MID 20S. .LONG TERM...THURSDAY THROUGH TUESDAY ISSUED AT 231 PM MST TUE FEB 23 2016 PERSISTENT NORTHWEST FLOW ACROSS THE CWA WILL PERSIST THROUGH MUCH OF THE EXTENDED PERIOD. DRY WEATHER IS EXPECTED WITH A WARMING TREND...ESPECIALLY FRIDAY INTO SATURDAY WITH READINGS PUSHING INTO THE 60S BY SATURDAY WITH DOWNSLOPE FLOW. MODELS THEN BEGIN TO DIVERGE WITH SOLUTIONS FOR EARLY NEXT WEEK. GFS CONTINUES TO SUGGEST SOME COLDER AIR SLIDING INTO THE REGION...WHILE THE ECMWF MAINTAINS A WARMER SOLUTION. GIVEN THAT THE ECMWF HAS BEEN THE MOST CONSISTENT...WILL SIDE WITH THE WARMER SOLUTION AT THIS TIME. COULD BE SOME LIGHT PCPN EARLY NEXT WEEK WITH SHORT WAVE ACTIVITY EMBEDDED IN THE NW FLOW. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z WEDNESDAY EVENING) ISSUED AT 455 PM MST TUE FEB 23 2016 FOR THE 00Z TAFS THROUGH 00Z WEDNESDAY EVENING ISSUED AT 231 PM MST TUE FEB 23 2016 VFR CONDITIONS WILL PERSIST THROUGH MOST OF THE PERIOD...ALTHOUGH LOCAL MVFR CIGS MAY DEVELOP LATE TONIGHT ACROSS NORTHWEST SD. NW WINDS OF 20-30KTS WITH GUSTS TO 40 KTS ARE LIKELY ON WEDNESDAY. && .UNR WATCHES/WARNINGS/ADVISORIES... SD...NONE. WY...NONE. && SHORT TERM...13 LONG TERM...JOHNSON AVIATION...15
Hazardous weather outlook, Feb 23, 6:07 AM MST, 13 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RAPID CITY SD 607 AM MST TUE FEB 23 2016 SDZ024-025-027>030-041>044-046-047-049-074-WYZ054>058-071-241400- NORTHERN BLACK HILLS-NORTHERN FOOT HILLS-SOUTHERN FOOT HILLS- CENTRAL BLACK HILLS-SOUTHERN BLACK HILLS-CUSTER CO PLAINS- FALL RIVER-OGLALA LAKOTA-JACKSON-BENNETT-MELLETTE-TODD-TRIPP- HERMOSA FOOT HILLS-NORTHERN CAMPBELL-SOUTHERN CAMPBELL- WESTERN CROOK-WYOMING BLACK HILLS-WESTON-NORTHEASTERN CROOK- 607 AM MST TUE FEB 23 2016 /707 AM CST TUE FEB 23 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWESTERN SOUTH DAKOTA...SOUTH CENTRAL SOUTH DAKOTA...SOUTHWESTERN SOUTH DAKOTA...THE BLACK HILLS OF SOUTH DAKOTA...NORTHEASTERN WYOMING... AND THE BLACK HILLS OF WYOMING. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES... OR CHECK OUR WEB SITE AT WEATHER.GOV/RAPIDCITY SDZ001-002-012>014-026-031-032-072-073-241400- HARDING-PERKINS-BUTTE-NORTHERN MEADE CO PLAINS-ZIEBACH-RAPID CITY- PENNINGTON CO PLAINS-HAAKON-STURGIS/PIEDMONT FOOT HILLS- SOUTHERN MEADE CO PLAINS- 607 AM MST TUE FEB 23 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWESTERN SOUTH DAKOTA...AND SOUTHWESTERN SOUTH DAKOTA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NORTHWESTERLY WINDS OF 20 TO 30 MPH...WITH GUSTS TO 45 MPH...ARE EXPECTED ON WEDNESDAY ACROSS MUCH OF THE NORTHWEST AND WEST CENTRAL SOUTH DAKOTA PLAINS AS A COLD FRONT CROSSES THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES... OR CHECK OUR WEB SITE AT WEATHER.GOV/RAPIDCITY
Nearby
Wind Advisories in South Dakota, 2016Every wind advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.